# SDR AALA20160322008

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 61,357 hours, 16,037 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, LT HYD SYS QTY DECREASED & CONTINUED TO DO SO THROUGH REMAINDER OF FLIGHT.  R & R NOSE GEAR DOOR ACTUATOR HOSE IAW SPM 20-10-10.  OPERATIONAL CHECKED GOOD.
